| Catalog Number |
6206000000 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. reported events - 2 events were reported for this quarter.Product return status - 2 devices were received for evaluation.Evaluation status - 2 device evaluations are in progress.Additional information - this device is not labeled for single-use.This device was not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device had a broken component and a detached component.2 events had no patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record. product return status 2 devices were received. evaluation status confirmed 2 reported events were confirmed during testing.- 2 devices were found to be affected by a cracked trigger assembly. additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.